# SDR 7C7A2018052590432

- Difficulty date: May 9, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N893EA
- Make and model: Dhav DHC8106
- Aircraft serial: 241
- Aircraft time: 28,986 hours, 32,933 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 488-531
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND TO THE BOTTOM FUSELAGE SKIN PANEL.  REPAIRED IAW RD 8-53-15690 AND ECO 008.53-18.39.
